# SDR P5CA9600240

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING TOP LEADING EDGE AT NR 19 VARIABLE CAMBER FLAP WITH PREVIOUS COMPOSITE REPAIR CHIPPING AND ERODED.  APPLIED NEW FIBERGLASS REPAIR IAW SRM 51-40-15.
